MAUDE Adverse Event Report: RESPIRONICS, INC. NUANCE PRO GEL PLW MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. NUANCE PRO GEL PLW MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1105167
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 08/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer became aware of an allegation from a user that his nuance nasal pillows were causing irritation and a burning sensation.User stated he did not wash the mask prior to usage.The user also stated he uses a disinfectant cpap cleaner spray to clean his equipment.The user visited his primary care doctor and was prescribed antibiotics.The user no longer has this mask and will not be returning it for evaluation.This mask is intended to provide an interface for application of cpap or bi-level therapy to patients.The mask is for single patient use in the home or multi-patient use in the hospital/institutional environment.The mask is to be used on patients (>66lbs/30kg) for whom cpap or bi-level therapy has been prescribed.The product instructions state: hand wash the entire mask before first use.The non-fabric parts should be hand washed daily.Hand wash in warm water with a mild liquid dish washing detergent.Rinse thoroughly.Air dry completely before use.The warnings state: · do not use bleach, alcohol, cleaning solutions containing bleach or alcohol, or cleaning solutions containing conditioners or moisturizers.Any deviation from these instructions may impact the performance of the product.This report will be filed as an initial-final report.The manufacturer concludes no further action is needed at this time.If any additional information is received, a follow up report will be filed.

Brand Name
NUANCE PRO GEL PLW MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15282949
Report Number2518422-2022-75456
Device Sequence Number2392886
Product Code BZD
UDI-Device Identifier00606959012936
UDI-Public00606959012936
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K122847
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1105167
Device Catalogue Number1105167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Initial Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale